# SDR CALA2017112604220

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654N02438
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SUPPORT AT STA 365 RBL-25 RG-14. BLENDED OUT CORROSION AREA ON MAIN CABIN FLOOR SUPPORT AT STA 36 5 RBL-25. AREA FOUND OUT OF LIMIT IAW SRM 53-10-52 ALLOWABLE DAMAGE 1 FIG 101 DETAIL V. REMOVED AND REPLACED FLOOR SUPPORT ON MAIN CABIN AT STA 365 TO STA 418 RBL 25 IAW SRM 51-40-02 PG 7 PAR 7 AND PG 21 FIG 4.
